# SDR DALA2023090707327

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 66,167 hours, 29,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4643672) EMERGENCY LIGHTS @ MULTIPLE LOCATIONS INOP. T/S PER B737 FIM 35-50. R/R BATTERY PACK PER B737 AMM 33-51. OPS NORMAL.
